# SDR ABXA010887

- Difficulty date: May 20, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- Aircraft time: 55,815 hours, 60,208 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Loose
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR EXTENDED, NOSE GEAR UNSAFE LIGHT ILLUMINATED.  THE RED INTRANSIT LIGHT WAS EXTINGUISHED ALONG WITH THE UNSAFE LIGHT.  THE PROBLEM CORRECTED BY ITSELF.  THE NOSE LANDING GEAR UNSAFE BULB WAS LOOSE IN THE SOCKET.  REPLACED BULB AND PERFORMED A GEAR SWING IAW DC-9 MM 32-60-00.  OPS CHECKED GOOD.
